# SDR CALA9601525

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8101280000B
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE BEGAN TO APPEAR FROM THE TOP OF THE NR 625 AFT GALLEY OVEN WHILE INFLIGHT.  THE OVEN WAS TURNED OFF AND ASSOCIATED CIRCUIT BREAKERS WERE PULLED.  THE SMOKE CEASED AND THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  MAINTENANCE PLACARDED THE NR 625 AFT GALLEY OVEN INOPERATIVE, NO OTHER DEFECTS WERE NOTED.
